# SDR YENA2024040300484

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 76,222 hours, 27,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1033, MCO-SJU. 'F/A STATED THAT A SMOKY ODOR/FUMES PERMATED THE CABIN FROM ROW 11 TO THE AFT GALLEY ODOR WAS FIRST NOTICED BY FA, AT APPX FL200 IN MID CABIN AND MIGRATED TO AFT GALLEY WAS NOTICED DURING APPROACH PHASE UNTIL APPX 1000; C/W INFORMATION NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. REPLACED BOTH RECIRCULATION (HEPA) FILTERS. AIRCRAFT IS OK FOR SERVICE. ALSO RAN APU AND BOTH ENGINES. NO ODOR AT THIS TIME.'
